# SDR AWXA0000035

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN FS 520 STR 16L HAS CRACK.  REMOVED DAMAGED STRINGER IAW B737 SRM 51-30-2.  FABRICATED STRINGER AND SHIM IAW B737 SRM 53-10-3 FIG 1.  INSTALLED STRINGER AND SHIMS IAW 737 SRM 53-10-3, ALONDINED AND TREATED PARTS IAW 737 SRM 51-10-2.
